# SDR PCAA9600265

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT BAG SMOKE DETECTOR WARNING ILLUMINATED IN-FLIGHT.  PERFORMED SMOKE DETECTOR TEST, FOUND NR 1 SMOKE DETECTOR NOT TESTING PROPERLY.  ISOLATED NR 1 SMOKE DETECTOR IAW MEL PROCEDURE 26-8.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  3,169:18.  ACTC:  3,667.  (X)
